Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My doctor recently changed my therapy and introduced Naproxen. I haven’t been using it so far and I responded well at first. It reduced joint pain and tenderness and increased my mobility. My condition was really better and I was able to improve my all daily activities. But, recently I have started to feel weak. I don’t feel any pain I used to but I am always tired and weaker than usual. What could it be?

Loading...

Hello! Naproxen is non-steroid anti-inflammatory drug and it is very good in treatment of pain and inflammation in conditions caused by arthritis and similar diseases. As you said it really helps in reducing joint pain and inflammation. But, as all medicines it has possible side effects and adverse reactions that may occur while taking it. It is important to stop taking it and call your doctor right away. Since you feel more tired or weaker then usual it means your body reacts to this medicine not that well. You should call your doctor also if you feel chest pain, problems with vision or balance, since it could be very dangerous.
Reply

Loading...